# SDR SWAA2025060967630

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON FWD FACE BULKHEAD BS 663.75 AND RBL 50 AT LOWER FUSELAGE.  REPLACED SUPPORT BRACKET ON FWD FACE BULKHEAD BS 663.75 AND RBL 50 AT LOWER FUSELAGE IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING# 111A1001 SHEET: 270 REV:-.
